Heller's axioms for homotopy theory
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 37 (1996) no. 3, p. 179-255
@article{CTGDC_1996__37_3_179_0,
     author = {Hoffman, Jerome William},
     title = {Heller's axioms for homotopy theory},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {37},
     number = {3},
     year = {1996},
     pages = {179-255},
     zbl = {0866.55022},
     mrnumber = {1409680},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1996__37_3_179_0}
}
Hoffman, Jerome William. Heller's axioms for homotopy theory. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 37 (1996) no. 3, pp. 179-255. http://www.numdam.org/item/CTGDC_1996__37_3_179_0/

[1] D.W. Anderson, Axiomatic homotopy theory, Algebraic Topology Waterloo 1978, Lecture Notes in Math. 741, Springer-Verlag, Berlin, New York (1979), 520-547. | MR 557184 | Zbl 0438.55010

[2] H. Baues, Algebraic homotopy, Cambridge University Press, 1989. | MR 985099 | Zbl 0688.55001

[3] A.K. Bousfield and V.K.A.M. Gugenheim, On PL and de Rham theory and rational homotopy type, Memoirs of the American Mathematical Society 179, 1976. | MR 425956 | Zbl 0338.55008

[4] A.K. Bousfield and D.M. Kan, Homotopy limits, completions and localizations, Lecture Notes in Math. 304, Springer-Verlag, Berlin, New York, 1973. | MR 365573 | Zbl 0259.55004

[5] K. Brown, Abstract homotopy theory and generalized sheaf cohomology, Trans. Amer. Math. Soc. 186 (1973), 419-458. | MR 341469 | Zbl 0245.55007

[6] S.E. Crans, Quillen closed model structures for sheaves, J. Pure and Appl. Algebra 101, (1995), 35 - 57. | MR 1346427 | Zbl 0828.18005

[7] D.A. Edwards and H.M. Hastings, Cĕch and Steenrod homotopy theories with applications to geometric topology, Lecture Notes in Math. 542, Springer Verlag, Berlin, New York, 1976. | MR 428322 | Zbl 0334.55001

[8] P. Gabriel and M. Zisman, Calculus of fractions and homotopy theory, Ergrbnisse der Mathematik und ihrer Grenzgebiete Bd. 35, Springer-Verlag, 1967. | MR 210125 | Zbl 0186.56802

[9] A. Grothendieck, Sur quelques points d'algebre homologique, Tohoku Math. J. 9 (1957), 119 -221. | MR 102537 | Zbl 0118.26104

[10] V.K.A.M. Gugenheim and J.P. May, On the theory and application of differential torsion products, Memoirs of the American Mathematical Society 142, 1974. | MR 394720 | Zbl 0292.55019

[11] A. Heller, Homotopy theories, Memoirs of the American Mathematical Society 383, 1988. | MR 920963 | Zbl 0643.55015

[12] D.M. Kan, On c.s.s complexes, Am. J. of Math. 79 (1957), 449 -476. | MR 90047 | Zbl 0078.36901

[13] F W.Lawvere, Functorial semantics of algebraic theories, Proc. Nat. Acad. Sci. USA 52 (1963), 869-873. | MR 158921 | Zbl 0119.25901

[14] J.P. May, Simplicial objects in algebraic topology, Van Nostrand Inc., Prince-ton, 1967. | MR 222892 | Zbl 0165.26004

[15] D.G. Quillen, Homotopical algebra, Lecture Notes in Math. 43, Springer-Verlag, Berlin, New York, 1967. | MR 223432 | Zbl 0168.20903

[16] -, Rational homotopy theory, Ann. of Math. 90 (1969), 205-295. | MR 258031 | Zbl 0191.53702

[17] C.L. Reedy, Homotopy theory of model categories, unpublished, 1979?

[18] G. Segal, Categories and cohomology theories, Topology 13 (1974), 293-312. | MR 353298 | Zbl 0284.55016

[19] H. Schubert, Kategorien I, II, Heidelberger Taschenbücher, Springer-Verlag, 1970. | MR 274548 | Zbl 0205.31904

[20] N. Steenrod, Milgram's classifying space of a topological group, Topology 7 (1968), 132-152. | MR 233353 | Zbl 0177.51601

[21] R. Vogt, Homotopy limits and colimits, Math. Zeitsschrift 134 (1973), 11-52. | MR 331376 | Zbl 0276.55006

[22] G.W. Whitehead, Elements of homotopy theory, Graduate Texts in Mathematics 61, Springer - Verlag, 1978. | MR 516508 | Zbl 0406.55001